UM

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic relations for semi-classical Laguerre orthogonal polynomials and the associated Hankel determinants Journal article
Journal of mathematical physics, 2022
Authors:  Pengju Han;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Random Matrix Theory  Hankel Determinant  Semi-classical Laguerre Weight  Ladder Operators  Orthogonal Polynomials  
Asymptotics for a singularly perturbed GUE, Painlevé III, double-confluent Heun equations, and small eigenvalues Journal article
Journal of Mathematical Physics, 2022,Volume: 63
Authors:  Jianduo Yu;  Chuanzhong Li;  Mengkun Zhu;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
A NOTE ON THE ASYMPTOTICS OF THE HANKEL DETERMINANT ASSOCIATED WITH TIME-DEPENDENT JACOBI POLYNOMIALS Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 4,Page: 1719-1728
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Hankel Determinant  Heun’s Differential Equations  Large n Asymptotics  Painlevé v  Recurrence Coefficients  Time-dependent Jacobi Polynomials  
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
The Hankel determinants from a Singularly Pertubed Jacobi weight Journal article
Mathematics, 2021,Page: 1-17
Authors:  Han, P.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Hankel Determinants  Jacobi weight  random Matrix theory.  
The hankel determinants from a singularly perturbed jacobi weight Journal article
Mathematics, 2021,Volume: 9,Issue: 22
Authors:  Han, Pengju;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Hankel determinant  Ladder operators  Painlevé V  Random matrix theory  Singularly perturbed Jacobi weight  
Differential, difference, and asymptotic relations for Pollaczek–Jacobi type orthogonal polynomials and their Hankel determinants Journal article
Studies in Applied Mathematics, 2021,Volume: 147,Issue: 1,Page: 390-416
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Asymptotic Expansions  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé v  Pollaczek–jacobi Type Weight  
Painlevé IV, sigma-form, and the deformed Hermite unitary ensembles Journal article
Journal of Mathematical Physics, 2021,Page: 1-18
Authors:  Chen, Y.;  Zhu, M.;  Wang, D.;  Chen, Y.;  Zhu, M.;  Wang, D.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve  Hermite  Unitary  Ensembles  
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian Unitary Ensembles  Hankel Determinant  Orthogonal Polynomials  Painlevé Equations  
Painlevé V and the Hankel determinant for a singularly perturbed Jacobi weight Journal article
Nuclear Physics B, 2020,Volume: 961
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09